Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feeling pressure in the upper abdomen and chest. Took medication for H pylori infection. Have migraines and A fib. Advice?

Hi, I am 30 Male from india,
I was normal since my birth uptill the age of 25.
At the age of 26 all of sudden I started filing many problems together. it started with stomach pressure on my leftside & then slowly spreaded to entire upper abdomen and chest. it was a pressure & discomfort in my upper abdomen & chest. while visited GI he did gastroscopy & found nothing but H pylori & priscribed dozzens of medicines per day which i havent finished( left after a week ) & started necharopathy as medicines were nor making any differance in my symptoms.
After a month it started paining in my head like anything. the pain in head was like heavy pressure & was random(anytime & all the day). I went to my physician & he did some Xrays & reffered MRI head & cervical, It came normal in tearms of Head but shown slight syrinx at cervical area & dislocation at the joint of head & cervical spine. on that basis i was refered a Neurologist. After visiting the neurologist he told that the detections of the MRI is congenaital(may be since birth) & I have mygraines. He gave me medicines like Ciplar 40, Sulpitac 100(2 per day) silbelium, Etc. & my pain & all the problems went away in 5 days. I took these medicines for almost 4 months & then reduced the dosage & finally stopped taking it.

After a month or 50 days all of sudden I got hyper Blood pressure for two days & after than again the stomach problem & which again took me to migraine( pain in head) again i took the medicines of neurologist for long time(months) & reduced the dose & finally stopped.

Same kind of problems again came three to four times more & my migraine is not going any how. I have to take sulpitac(Amisulpride) & Ciplar 40(betablocker)to prevent it.
I faced once(a year back) the episode of AF(Artirial fibrilation) Pulse was aroung 142 & it was for almost an hour & went of on its own before we do any medication. ECG & echo was done during that period. Cardiologist prescribed me Concor(bisprolol) .

since 5 years I am suffering From migraine( or tension headache or vascular pain or what it is I dont know). and I am taking daily Sulpitac(amysulpride) Tablet & Concor(bisprolol) tablet as the Ciplar & concor are same type of drug. these tablets are preventing the migraine.

still i am not getting any clue that what is the main reason of this headache & other symptoms developed after the start of medication. to me it looks side effects of medications for AF episode.

what should i do to come out of this. any suggesions
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Your query and all the information is quite beneficial for a doctor to reach a diagnosis.

I would first and most importantly like to point out that there still exists an ulcer in your stomach (if that was the location seen on the endoscopy), that has been left untreated.

From the experience I have with gastric ulcer patients, almost all of them are linked with headaches, and almost all of them complain of headaches.

These could be misdiagnosed as vascular headaches, migraines, or any other form of headache. But in my opinion, the most likely cause for the headache other than the slight dislocation of the cervical spine, is the presence of an untreated ulcer, which is being constantly aggravated with each meal, resulting in the headache.

Ulcer treatment is slow and takes time, you might/will not notice any drastic improvement overnight. At the least, I would advise an ulceroprotective solution called sucralfate (sucralfil brand available in India), which can prevent further aggravation of the ulcer. Although, treatment of an ulcer or gastritis of H.Pylori origin includes antibiotics (at least 2) and omeprazole.

Please consult your doctor and initiate the treatment of the ulcer, I am more than sure you will start to notice that your headaches will subside.

Also, consult a nutritionist who will advise a diet that will prevent the aggravation/progression of ulcers.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor